# SDR GR4R201610280005

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4R216M
- Aircraft: N502QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 14,740 hours, 5,457 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 1159B519717
- Part serial: 0289
- Condition: Chafed
- Location: Zone 400
- Part time: 14,740 hours, 5,457 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FORWARD CRANE BEAM HAS A CHAFE .1670 LONG X .0860 WIDE X .0420 DEEP, AT LOWER EDGE FROM STEEL BRAIDED DRAIN LINE.
